Universidad Complutense de Madrid
E-Prints Complutense

Finiteness problems on Nash manifolds and Nash sets

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco and Gamboa, J. M. and Ruiz Sancho, Jesús María (2014) Finiteness problems on Nash manifolds and Nash sets. Journal of the European Mathematical Society, 16 (3). pp. 537-570. ISSN 1435-9855 (Submitted)

[img] PDF
Restringido a Repository staff only hasta 31 December 2025.

284kB

Official URL: http://www.ems-ph.org/journals/show_abstract.php?issn=1435-9855&vol=16&iss=3&rank=3






Item Type:Article
Uncontrolled Keywords:Finiteness; Nash functions and Nash sets; semialgebraic sets; Nash manifolds with corners; extension; normal crossings at a point; normal crossings divisor
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21365
Deposited On:14 May 2013 14:43
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page